Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 26, Pages 1627-1632
http://dx.doi.org/10.1155/S0161171203210565

On Hopf DeMeyer-Kanzaki Galois extensions

Department of Mathematics, Bradley University, Peoria, IL 61625, USA

Received 15 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Szeto and Lianyong Xue, “On Hopf DeMeyer-Kanzaki Galois extensions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 26, pp. 1627-1632, 2003. https://doi.org/10.1155/S0161171203210565.